Maxigesic is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg, two tried and trusted active ingredients that work together in different, yet complementary ways to help relieve pain (Paracetamol) and reduce fever and inflammation (Ibuprofen) at the same time.
MAXIGESIC was developed as a better alternative for pain relief than other combination painkillers, and as a better, faster¹ form of pain relief than Paracetamol and Ibuprofen; the two most common pain relief medications used around the world.
MAXIGESIC was invented and developed in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals. Introduced in New Zealand in 2009, this world-first specific combination analgesic now has license agreements in over 125 countries around the world.
Maxigesic provides temporary relief for a wide range of pain including:
Maxigesic also reduces fever.
Maxigesic is a unique, patented combination of 500mg paracetamol and 150mg ibuprofen for the temporary relief of pain and the reduction of fever and inflammation. Maxigesic is the only combination analgesic that provides the maximum recommended daily OTC dose of paracetamol and ibuprofen, if required.
Maxigesic is available now from Watsons pharmacies and selected independent pharmacies.
Maxigesic is NOT recommended for children under 12 years of age.
Do not take Maxigesic:
Please review the MAXIGESIC packaging for full directions and warnings.